Doctor insights on:
Will All Organic Appetite Suppressants Make Your Heart Race
Maybe: The best organic appetite suppressant is fiber. Not eaten separately but as a part of foods that are naturally high in fiber. This will fill you up, and keep you feeling satisfied longer. The best approach by far in my opinion. But most things marketed as appetite suppressants are stimulants of the sympathetic nervous system and will lead to racing heart and elevated bp. ...Read moreSee 2 more doctor answers
How can you avoid gaining weight you lost on Vyvanse/amphetamines once you stop?Aside from suppressing appetite they DO increase Basal Metabolic Rate
Rebound weight gain: It is not unusual to experience wight gain after discontinuation of Vyvanse (lisdexamfetamine) or other stimulants due to rebound increase in appetite. If not kept in check, it can lead to weight gain, as would be expected. It does not increase BMR, as is commonly believed. The best way to maintain weight is to monitor calorie intake and activity level. This can be achieved with mindful eating and regular exercise. ...Read more
In what ways do Adderal and Buspar (buspirone) effect your heart generally and how do they effect your heart with exercise (is it safe)?
No: No they do not.Get a more detailed answer ›
Does ssri cause weight gain because your appetite increases or because your metabolism changes? I stress eat. Could they help curb that?
Why does zolpidem and remeron (mirtazapine) both give you an initial boost of energy and well being before making sleepy? So intriguing !
Serotonergic active: Not sure you will find a definitive answer to this but the medications you list have complex interactions in several neural networks in the brain. Zopidem is thought to have it's major effects on the gaba system whereas mirtazepine works on noradrenergic and sertonergic systems. Both may lower anxiety levels and with this drain on your psychic energy removed, you may get the "boost" with sleep... ...Read moreSee 1 more doctor answer
Is there any exercise, vegetables and medicines that can make mind fresh and strong?Also tell me respectable drs abour eye vision strongness, strength
Some adjustment: The lowering or loss of one sense means less interference with the functioning of another which can add information. There is no make up and no true addition of the sensitivity of the other senses. ...Read more
One possible cause: Will be the possibility of depression not uncommonly seen in a patient with heart disease specially after interventions and hospitalizations. Drug induced, diabetes, hyperthyroid can be another possibilities. I will recommend see your physician asap for avoid history and physical and look for a cause. Malnutrition not good in the presence of coronary artery disease. ...Read more
Could hyperparathyroidectomy improve metabolic rate? Will I have more energy?In effect make me feel well enough to go to the gym?Teachrexhausted by 6
Well: It won't change your metabolic rate but as you heal from surgery and your calcium level balances out you should have moire energy. There is hope for that for sure but it is not your metabolism that is out of whack. Your calcium and parathyroid hormone was and you had major surgery! give your body a chance to readjust and you should be fine! ...Read more
Can a person with a fast heart beat of (90bpm) do cardio exercise and weight training? Does it make it worse the situation?
Does Xanax (alprazolam) retain water in d body thus increasing your weight and if so y do I get just as dehydrated as everyone else I run races against.Cheers.?
Xanax (alprazolam) and running: Water retention is not a common complaint among people taking xanax (alprazolam). It is listed as a possible side effect however. Unfortunately water retention is not going to help you run faster, nor help prevent dehydration because the retained water leads to edema in the extremities, making your limbs heavier - like wearing boots instead of running shoes! the water is not where your body needs it! ...Read moreSee 1 more doctor answer
I'm in over 11 different medication including remicade (infliximab) and I'm trying everything to lose weight and nothing works. Can be the medication??
Usual medical food: advice (LFHC) drives fat storage, not loss: Study: all links in my answer: https://www.healthtap.com/#user_questions/6795867, go LCHF, weigh daily, 1st thing after arising & toilet, nothing on, with scale resolving to 0.1 lb & record daily. Immediately after weogjt. mentally review what & how much was eaten the previous day; you are seeing the result, day by day, to learn what works vs. does not. ...Read moreSee 1 more doctor answer
Does everyone age 55+ who walks fast for exercise and who are in good general health with no known heart problems need to know their max heart rate?
Are there any conditions that make you beef better with low blood sugar on 60s and feel worst in 90s??
Not likely: Blood sugar below 60 is abnormal and could cause symptoms of lightheadedness,weakness,sweats,some confusion. Blood sugars in the 90's to low 100's don't usually cause symptoms in nondiabetics but in diabetics with very high sugar levels, a precipitous drop to 90's could bring on symptoms of sweats,weakness,etc. ...Read more
M58, could glucophage/metmormin 500mg kill your appetite to the extent that you feel like eating nothing and your weight go down five pounds in 2 day?
? to be discontinued: wonderful drug with some serious side effects! Nausea,vomiting =6-25 %, diarrhea = 10-50 %, flatulence=12 %, Abdominal discomfort = 6% abdominal distension,,abnormal stools,constipation,dyspepsia,heartburn & taste disorder. Liver & kidney functions have to be repeated. See your doctor. ...Read more
Fight-Flight-Freeze!: All of the physical symptoms of anxiety direct result of the cascade of physiological events that get triggered when ur primitive fear & rage brain centers sense danger. Learn about this "fight or flight or freeze" response. See http://bit.Ly/wzhvqo once u understand the physiology of anxiety, its symptoms make sense (like not feeling hungry). This doesn't make them feel less unpleasant though! ...Read moreSee 1 more doctor answer
What suppresses nausea and stimulates appetite as well as medical marijuana? Will be traveling, need something legal nationwide-usa
Need to see doctor: Ongoing nausea and lack of appetite need to be evaluated rather than simply medicated. In states that allow "medical" marijuana, there are very specific guidelines for its prescription. Some call their use of marijuana "medical" when it's actually obtained outside this system & guidelines. Please see your own physician to work on your basic problem. This is separate from a marijuana clinic. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Does cinnamon make your heart race?
- Can an ear infection make your heart race?
- Will creatine make my heart race
- Ask a doctor a question free online
- Why does your heart race?
- Drinking cold water makes my heart race
- Trouble swallowing saliva and makes my heart race
- Does your heart race when having a heart attack?
- Talk to a cardiologist online